Mathematics Faculty Articles

Title

Some Conditions Related to the Exactness of Rees–Sushkevich Varieties

Document Type

Article

Publication Date

1-2008

Publication Title

Semigroup Forum

Keywords

Semigroups, Varieties, Exact varieties, Completely simple, Completely o-simple, Rees-Sushkevich

ISSN

0037-1912

Volume

76

Issue/No.

1

First Page

87

Last Page

94

Abstract

This article presents some conditions, expressed in terms of the inclusion and exclusion of certain small semigroups, that are related to a Rees–Sushkevich variety being generated by completely 0-simple or completely simple semigroups.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1007/s00233-007-9003-y

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS